Journal of Integral Equations and Applications

Initial Value Problems for Nonlinear Second Order Impulsive Integro-Differential Equations in Banach Spaces

Jinqing Zhang

Full-text: Open access

Article information

Source
J. Integral Equations Applications Volume 11, Number 3 (1999), 405-419.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1181074285

Digital Object Identifier
doi:10.1216/jiea/1181074285

Mathematical Reviews number (MathSciNet)
MR1719075

Zentralblatt MATH identifier
0974.45011

Citation

Zhang, Jinqing. Initial Value Problems for Nonlinear Second Order Impulsive Integro-Differential Equations in Banach Spaces. J. Integral Equations Applications 11 (1999), no. 3, 405--419. doi:10.1216/jiea/1181074285. https://projecteuclid.org/euclid.jiea/1181074285


Export citation

References

  • Dajun Guo, Existence of solutions of boundary value problems for nonlinear second order impulsive differential equations in Banach spaces, J. Math. Anal. Appl. 181 (1994), 407-421.
  • --------, Solutions of nonlinear integro-differential equations of mixed type in Banach spaces, J. Appl. Math. Sima. 2 (1989), 1-11.
  • --------, Nonlinear functional analysis, Shandong Sci. and Tech. Press, Jinan, 1985 (in Chinese).
  • Dajun Guo, V. Lakshmikantham and Xinzhi Liu, Nonlinear integral equations in abstract spaces, Kluwer Academic Publishers, London, 1996.
  • V. Lakshmikantham, D.D. Bainov and P.S. Simeonov, Theory of impulsive differential equations, World Scientific, Singapore, 1989.
  • V. Lakshmikantham and S. Leela, Nonlinear differential equations in abstract spaces, Pergamon, Oxford, 1981.